# SDR CALA2017091103157

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777*
- Aircraft serial: 62650
- Aircraft time: 943 hours, 132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND THE L3 FLASHLIGHT BATTERY INOPERATIVE.  REMOVED AND REPLACED HIGH INTENSITY EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-95-201, TASK 960-802. OPS CHECKED GOOD.
